# SDR CA121009003

- Difficulty date: October 5, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Tecnam P2006T
- Engine: Rotax ROTAX912
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Cable
- Condition: Damaged
- Location: Carb Heat
- Part time: 202 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) BRASS FERRULE ON ENGINE END OF CARB HEAT ACTUATION CABLE IS DEFORMEND ON NR 2 ENGINE.  THIS IS THE ONLY INDICATION OF STRESS BEING PLACED ON THE END OF CARB HEAT CABLE. CONTROL HAS YET TO FAIL CONTROL FUNCTION IS BEING MONITERED.
